Jul 15, 2002
Neuromuscular toxicity...can you please tell me what this is, and how do I know if I might have it. thanks,
Response from Dr. Henry
Neuro= involving the nervous system and muscular=involving the muscles. HIV itself attacks many aspects of the nervous system and sometime muscle as well. Some of the HIV drugs can damage the peripheral nerves (such as the d drugs ddC, ddI and D4T) which usually manifests itself as numbness or pain first in the feet and then moving up the legs and involving the hands. AZT can cause muscle damage which can be felt as pain or weakness. Careful monitoring my your HIV specialist can usually identify those problems early when they can be more easily managed. KH
Smallpox vaccine a risk for us?
high vs low viral load
- Anal Warts After Deep Kissing Worried I Have HIV
- Flu Symptoms After Oral Sex Worried I Have HIV
- Itchy Red Spots After Fingering Sign Of HIV AIDS
- Pain In Penis After Sex With Hooker What Are The Chances Of HIV
- Red Spots After Rubbing Penis Worried I Have HIV
- Sore Testicles After Anal Sex With Condom Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.